EconPapers    
Economics at your fingertips  
 

On explicit solutions to a class of quadratic BSDEJs driven by affine Volterra processes with jumps and applications

Emmanuel Gnabeyeu () and Sigui Dro ()
Additional contact information
Emmanuel Gnabeyeu: LPSM (UMR_8001) - Laboratoire de Probabilités, Statistique et Modélisation - SU - Sorbonne Université - CNRS - Centre National de la Recherche Scientifique - UPCité - Université Paris Cité
Sigui Dro: LPSM (UMR_8001) - Laboratoire de Probabilités, Statistique et Modélisation - SU - Sorbonne Université - CNRS - Centre National de la Recherche Scientifique - UPCité - Université Paris Cité

Working Papers from HAL

Abstract: In this paper we consider a class of quadratic BSDEs with jumps (quadratic BSDEJs) involving inhomogeneous affine Volterra processes and show that their solution can be reduced to solving a system of generalized inhomogeneous integral Riccati-Volterra ordinary differential equations with Lévy jump compensators. This yields a rich and flexible class of quadratic BSDEJs that are analytically tractable, in the sense that their solutions are explicit up to the solution of an associated integral Riccati-Volterra ODE with Lévy jump compensator. As an application, we provide analytically tractable solutions to the continuous-time Markowitz mean-variance portfolio selection problem within a multivariate class of affine Volterra models allowing jumps driven by an independent Poisson random measure. In this non-Markovian and non-semimartingale market framework with unbounded random coefficients, the classical stochastic control approach cannot be directly applied to the associated optimization task. Instead, the problem is tackled using the martingale optimality principle by constructing a family of submartingale processes characterized via solutions to a novel Riccati backward stochastic differential equation with jumps (Riccati BSDEJ), particular subclass of the aforementionned quadratic BSDEJ. Specifically, we obtain analytical closed-form expressions for the optimal feedback control as well as the mean-variance efficient frontier, both of which depend on the solution to the associated multivariate inhomogeneous Riccati-Volterra system, while the optimal value function is expressed using the solution to this original Riccati BSDEJ. Furthermore, numerical experiments on a two-dimensional fake stationary rough Heston model is discussed and used to highlight the impact of stabilized rough volatilities on the Markowitz allocation problem.

Keywords: Affine Volterra Processes With Jumps; Stochastic Optimal Control of Volterra Integral Jump Diffusions; Stochastic Operations Research; Backward Stochastic Differential Equations with Jumps (BSDEJ); Riccati-Volterra Equations; Fractional Differential Equations (search for similar items in EconPapers)
Date: 2026-09-01
Note: View the original document on HAL open archive server: https://hal.science/hal-05585871v2
References: Add references at CitEc
Citations:

Downloads: (external link)
https://hal.science/hal-05585871v2/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-05585871

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2026-09-22
Handle: RePEc:hal:wpaper:hal-05585871